# SDR AALA201709279022

- Difficulty date: September 15, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A112041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON SHEAR TIE UPPER SIDE OF LOWER FLANGE AT FUSELAGE STATION 947.5 BETWEEN STRINGERS 27L AND 27R.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-10-02-0G, AARD 51-00-05 AND DRAWING 147A0040.
